Research Article
Free M-Modules

M.S. Uddin and A.C. Paul

Asian Journal of Information Technology, 2006, 5(11), 1262-1268.

Abstract

The characterizations of free M-modules are developed. The cardinality of the basis of the free M-modules is studied. At last we have studied the invariant rank property of free M-modules.

ASCI-ID: 147-571

Fulltext

Similar Articles


Studies on Some Fixed Point Theorems in Terms of Metric and Banach Spaces

Asian Journal of Information Technology, 2005, 4(12), 1177-1179.

Implementation of Scrum Framework on Web Development of Mapping the Salted Egg Production

Asian Journal of Information Technology, 2019, 18(9), 221-226.

Phrase Based Approach for Document Representation

Asian Journal of Information Technology, 2006, 5(1), 61-64.